Table of Contents
Journal of Complex Analysis
Volume 2013, Article ID 958210, 5 pages
http://dx.doi.org/10.1155/2013/958210
Research Article

Certain New Classes of Analytic Functions with Varying Arguments

1Department of Mathematics, Faculty of Science, Damietta University, New Damietta 34517, Egypt
2Department of Mathematics, Faculty of Science, Mansoura University, Mansoura 33516, Egypt
3Department of Mathematics, Faculty of Science, Zagazig University, Zagazig 44519, Egypt

Received 3 November 2012; Accepted 3 January 2013

Academic Editor: Jacek Dziok

Copyright © 2013 R. M. El-Ashwah et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Y. J. Sim, O. S. Kwon, N. E. Cho, and H. M. Srivastava, “Some classes of analytic functions associated with conic regions,” Taiwanese Journal of Mathematics, vol. 16, no. 1, pp. 387–408, 2012. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. R. Bharati, R. Parvatham, and A. Swaminathan, “On subclasses of uniformly convex functions and corresponding class of starlike functions,” Tamkang Journal of Mathematics, vol. 28, no. 1, pp. 17–32, 1997. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. S. Shams, S. R. Kulkarni, and J. M. Jahangiri, “Classes of uniformly starlike and convex functions,” International Journal of Mathematics and Mathematical Sciences, no. 53-56, pp. 2959–2961, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. F. Ronning, “Uniformly convex functions and a corresponding class of starlike functions,” Proceedings of the American Mathematical Society, vol. 118, no. 1, pp. 189–196, 1993. View at Publisher · View at Google Scholar · View at MathSciNet
  5. S. Kanas and A. Wiśniowska, “Conic regions and k-uniform convexity,” Journal of Computational and Applied Mathematics, vol. 105, no. 1-2, pp. 327–336, 1999. View at Publisher · View at Google Scholar · View at MathSciNet
  6. S. Kanas and A. Wiśniowska, “Conic domains and starlike functions,” Romanian Journal of Pure and Applied Mathematics, vol. 45, no. 4, pp. 647–657, 2000. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. A. W. Goodman, “On uniformly convex functions,” Annales Polonici Mathematici, vol. 56, no. 1, pp. 87–92, 1991. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. A. W. Goodman, “On uniformly starlike functions,” Journal of Mathematical Analysis and Applications, vol. 155, no. 2, pp. 364–370, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. W. C. Ma and D. Minda, “Uniformly convex functions,” Annales Polonici Mathematici, vol. 57, no. 2, pp. 165–175, 1992. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. F. Ronning, “On starlike functions associated with parabolic regions,” Annales Universitatis Mariae Curie-Skłodowska, Sectio A, vol. 45, pp. 117–122, 1991. View at Google Scholar · View at MathSciNet
  11. H. Silverman, “Univalent functions with varying arguments,” Houston Journal of Mathematics, vol. 7, no. 2, pp. 283–287, 1981. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet